# SDR 7C7A2019112620522

- Difficulty date: November 22, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N885EA
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 40,809 hours, 44,658 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Pseu
- Part number: 841005
- Part serial: 340
- Condition: Abnormal
- Location: Mlg Doors
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL GEAR DOORS OPENED AFTER GEAR EXTENSION. DOOR LIGHTS WERE OFF. CAME BACK ON, DOORS ARE OPEN.
